Volume 18, issue 4 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Equivariant dendroidal sets

Luís Alexandre Pereira

Algebraic & Geometric Topology 18 (2018) 2179–2244

We extend the Cisinski–Moerdijk–Weiss theory of –operads to the equivariant setting to obtain a notion of G-–operads that encode “equivariant operads with norm maps” up to homotopy. At the root of this work is the identification of a suitable category of G–trees together with a notion of G–inner horns capable of encoding the compositions of norm maps.

Additionally, we follow Blumberg and Hill by constructing suitable variants associated to each of the indexing systems featured in their work.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

operads, dendroidal sets, $\infty$–operads, equivariant homotopy theory
Mathematical Subject Classification 2010
Primary: 55U10, 55U35, 55U40
Secondary: 18G30
Received: 20 March 2017
Revised: 6 October 2017
Accepted: 17 October 2017
Published: 26 April 2018
Luís Alexandre Pereira
University of Notre Dame
South Bend, IN
United States